Discussions By Condition: I cannot get a diagnosis.

anti hypertensives.

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Vikram Jain
  • July 9, 2007
  • 02:18 PM

i took anti hypertensives for 3 months. ( changed the drug few times in that period) after a while began getting sensitive hearing. i could hear
dull noises which others were notr able to hear. Unaware i continued the drugs. Now i have stopped the medication since 10 -12dys. but still get
these attacks. i feel better if i take an anti allergic medicine. But it still
happens. What is this. will it go ???

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?